Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Wounded leg, pus discharge, inflammation. Taken tetanus shot, using soframycin. Cure?

hi, few days back i wounded my feet (near the ankle), i fell down n leg rubbed against a rusted iron floor. I have taken tetanus shot after 24 hours of wound and also consuming azithromycin . There was pus discharge from the wound and also slight imflammation. but i noticed everyday after applying soframycin, the dried wound starts burnin and there is more pus coming out and its like the wound re-opens
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to public forum
The pus in increasing and wound re-opens that means that your antibiotic is not effective on the bacteria that is causing infection of the wound. Consult you doctor and go for pus culture and accordingly more effective antibiotic can be started according to the report of pus culture.
In addition to this you need to do regular aseptic dressing of the wound with aseptic solution or cream. Keep the area sterile and in hygienic condition till the infection resolves.
Best Wishes
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor